MathSciNet Relay Station
MathSciNet bibliographic data
MR2493849 49J40 (47J20 47J25)
Ding, Xie Ping; Feng, Hai Rong Algorithm for solving a new class of generalized nonlinear implicit quasi-variational inclusions in Banach spaces. Appl. Math. Comput. 208 (2009), no. 2, 547–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement